Jump to content
Important Survey - Please Participate ×

8 weeks, 2 weeks on


[fr...]

Recommended Posts

8 weeks off today from Clonazepam.....proud of myself as it was seriously a lot more challenging than I anticipated.

 

2 weeks on 25 mgs/day of zoloft

 

Current symptoms

 

My sleep has been sporadic since stopping Clonazapam cold turkey. With the help of unisom, I was getting five-to-six hours. The last five nights I tried without unisom, and waking up every hour.

 

Since starting zofoft, I feel my anxiety and intrusive thoughts have decreased, but I feel more depressed. As well, I'm very exhausted. Taking the zoloft in the morning and tired throughout the day. Might try taking it at night. 

 

Hoping the exhaustion goes away soon, or I may get off the zoloft at some point. I don't feel like increasing the dose either.

 

 

 

 

 

Link to comment
Share on other sites

Hi frehley,

 

Good idea, I think to take it at night if it's causing you to be tired after taking it in the AM. Are you taking Zoloft for depression, if so you may want to have the dosage looked at by your doctor. I know some AD's actually have the side effect of becoming depressed....seems kinda ironic. Probably a good idea not to change the dose on your own, talk it over with your doctor.

 

Kudos for CT-ing  the K.

 

Good luck to you and please keep us informed on how you are doing........~CeCe      :mybuddy:

Link to comment
Share on other sites

Thanks CeCe

 

Taking zoloft for GAD. Always had racing thoughts but used it to my advantage as I had a senior level career that occupied my brain.

 

Since being laid off, I'm incredibly bored and most of my thoughts keep dwelling on the past. Zoloft seems to be numbing those intrusive thoughts. But, as mentioned, I feel so sad regarding being downsized and not working

 

 

 

 

 

Link to comment
Share on other sites

Sorry for the late answer here

 

Nine weeks tomorrow off Clonazapam and almost three weeks on zoloft. Increased my dose of zoloft from 25 mgs to 50 mgs as of today

 

Sleeping is 'okay'  (six hours tops) with unisom. But it's always interrupted sleep.

Racing thoughts have diminished, but depression and fatigue remain.

 

Going to continue on 50 mgs a day of zoloft for another two weeks and re-evaluate my progress. I feel a little apathetic towards everything lately. A little numb

 

 

Link to comment
Share on other sites

Hi frehley,

 

Congrats on nine weeks!  Any w/d symptoms other than fatigue? That's a plus on the racing thoughts, that is what prevents me from sleeping when insomnia rears it's ugly head at me.

 

How's the increase on Zoloft going for you? It might be too soon to tell, depending on when you see this posting. I'm hoping the apathy and depression will subside for you as you become better adjusted to the drug. Zoloft is an AD, so I would think it will help you with depression, as well as your anxiety once your body gets to know it a little better. Fatigue might be a w/d sx. It's pretty common.

 

Keep us posted on how you're doing.  Best Wishes, ~CeCe      :mybuddy:

Link to comment
Share on other sites

Hi CeCe

 

Because I'm only nine weeks off Clonazapam, I don't know which lingering symptoms are from my cold turkey, or zoloft.  I contemplated waiting a little longer before taking zoloft, but I really wanted to start and give it a genuine effort

 

Aside from the symptoms I already mentioned, Other slight symptoms I've noticed on zoloft are clenching teeth, slight neck pain, upset stomach, decreased limbido.

 

Since my increased dose has only been one day, I did suffer an increase in depression today, and my stomach was more upset.

 

My plan is to continue for a month and include both my doctor and my wife and see where I'm at. Ultimately it's my call and I'll decide at that point whether to continue.

 

 

 

 

Link to comment
Share on other sites

Thanks CeCe

 

Taking zoloft for GAD. Always had racing thoughts but used it to my advantage as I had a senior level career that occupied my brain.

 

Since being laid off, I'm incredibly bored and most of my thoughts keep dwelling on the past. Zoloft seems to be numbing those intrusive thoughts. But, as mentioned, I feel so sad regarding being downsized and not working

 

 

Hi again frehley,

 

I was reading your sig over again and am thinking you are in acute w/d, so it's really hard to decipher what's what...I see your dilema. At only 9 weeks, it could very well be acute still in action.

 

Those intrusive thoughts you are referring to, is a big one with me, too. I had these even before w/d, but nothing like I have now. My mind keeps going to the past...what woulda, coulda, shoulda been, but wasn't. I know what you mean... it's non stop torment.

 

I went cold turkey, as well. What a nightmare, huh? It's like what in the H did I do to myself?? (unknowingly)

I also clench my teeth, which is something I used to do, too just not quite as much nor as hard! I'm sure as time goes on this is all going to settle. At almost 4 months out, I can feel settling happening, although I still have a way to go. Anxiety, insomnia and tinnitus are my worst lingering sxs. I get depressed on occasion, but it's not a huge issue with me.

 

It's great that your wife is involved. I just read the other day, where someone didn't tell their spouse (how the heck can a person not tell the spouse and go through this??) and they regretted it after it was all said and done. Seems the spouse would have some questions when they see what effect this is having on us. Idk....

 

I hope the Zoloft kicks in and works for your depression. Sounds like you have a good plan. Keep us posted!  ~CeCe   

Link to comment
Share on other sites

Question.

 

The last two weeks I notice my hands falling asleep often. Has anyone heard if this, and is it the Clonazapam withdrawal or a side effect from zoloft?

Link to comment
Share on other sites

Question.

 

The last two weeks I notice my hands falling asleep often. Has anyone heard if this, and is it the Clonazapam withdrawal or a side effect from zoloft?

 

Hey frehley,

 

Yes, my hands and my feet seem to fall asleep more frequently now after K. Not sure why, really. I don't see much about that on here...maybe I just haven't seen the postings?? It's like my circulation is not working properly or something. You and I are both on AD's, but their different ones, so it's hard to compare. I started taking Celexa way before any of this happened and was never bothered with this sx, so not sure I can blame my own problem on that.

 

Check out the side effects on Prozac - there might be something about it.

 

Here's a link you can click on that may help..... https://www.drugs.com/sfx/prozac-side-effects.html

 

Hope this helps!      ~CeCe

Link to comment
Share on other sites

[b3...]

Hi. I had tingling very badly in the hands when I used Xanax and after going off (no taper, about 8 month off, no other drugs, no alcohol), it's  very likely nervous system/nerves. Mine felt like they were asleep very badly, painful, when it happened when I slept (that's mainly when this happened). It's about gone now, a tiny bit when I stress (heat, this past summer revved my CNS). 

For intrusive thoughts I used background music. It's amazing. I used classical for about 2 months, then switched to smooth jazz/classical jazz. Have it on right now. It worked wonderful for me. Uplifting, I start to dance with the Jazz sometimes! Get up and shake it out, stretch, move the body to the beat! I keep it on most days in upstairs bedroom.

For thinking in the past I use this technique: Stop, Observe thoughts: Then ask yourself; Is this useful thinking? (answer; No), and force myself to distract with action; i.e. do something different, (something positive, or a chore); get out of the thought pattern with action. For thought looping this is good also. Repetitive thinking is a classic sign of withdrawal from any substance. Difficulty moving forward is classic of nervous system has been affected. Obsessive thinking; classic withdrawal. Peace. Karuna

Link to comment
Share on other sites

×
×
  • Create New...